# SDR SWIA200515712

- Difficulty date: October 14, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 13,198 hours, 10,381 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT FLIGHT SPOILER CAUTION ON TOUCHDOWN AT SLC.  REPLACED HYDRAULIC PRESSURE SWITCHES IAW MM 29-34-1.  REPLACED LT IB PCU IAW MM 27-62-01.  REPLACED NR 1 AND NR 2 SECU'S.  OPERATIONAL CHECK GOOD IAW 27-61-05, PN 27000-7 SN/OFF 4704, PN 49-164-05, SN/OFF 00156, PN 49-164-05, SN/OFF 1137.
